MAUDE Adverse Event Report: BRAEMAR MANUFACTURING, LLC C6 SENSOR 3.0; MCOT SENSOR - 3.0

BRAEMAR MANUFACTURING, LLC C6 SENSOR 3.0; MCOT SENSOR - 3.0
Model Number 02-01846
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Atrial Fibrillation (1729); Heart Block (4444)
Date of Event 06/09/2024
Type of Reportable Event Death
Event or Problem Description
On (b)(6) 2024 the patient began mcot monitoring.It was reported on (b)(6) 2024 that on (b)(6) 2024 the patient passed away and the sensor was lost by ems.The exact cause of death is unknown.It is known that the patient's husband found her, and cpr was performed.Earlier in the week on an unknown date the patient had a transcatheter aortic valve replacement (tavr) procedure and sometime post tavr procedure the patient experienced heartblock.It is unknown if the patient had history of heartblock prior to the tavr procedure.Outside of the tavr procedure the patient's medical history is unknown.
 
Additional Manufacturer Narrative
It was reported that the patient expired post tavr procedure.The device was not returned for device evaluation.Evaluation was unable to be performed as the device was not returned or is unable to be recovered.Engineering evaluation was unable to be performed as the device was not returned.He sensor was scrapped into mrb lost.Pt family stated that the device was lost when the paramedics picked up the patient.No images have been provided by the patient to corroborate the allegation.There is no evidence that the sensor contributed to patient expiry.

Brand Name
C6 SENSOR 3.0
Common Device Name
MCOT SENSOR - 3.0
Manufacturer (Section D)
BRAEMAR MANUFACTURING, LLC
1285 corporate center drive
suite 150
eagan MN 55121
Manufacturer (Section G)
BRAEMAR MANUFACTURING, LLC
1285 corporate center drive
suite 150
eagan MN 55121
Manufacturer Contact
beverly okoh
1285 corporate center drive
suite 150
eagan, MN 55121
MDR Report Key19711657
Report Number2133409-2024-00039
Device Sequence Number8541363
Product Code DSI
UDI-Device IdentifierB146C6E10
UDI-Public+B146C6E10
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K081444
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number02-01846
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2024
Supplement Date Received by Manufacturer10/25/2024
Initial Report FDA Received Date07/10/2024
Supplement Report FDA Received Date11/08/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/29/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age77 YR
Patient SexFemale